# SDR COMA0160089

- Difficulty date: January 9, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 3,713 hours, 3,283 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10011
- Part serial: 0782A
- Condition: Defective
- Location: Rt Wing Te Flaps
- Part time: 4,567 hours, 4,237 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE.  REPLACED THE RT NR 4 FLAP ACTUATOR.
